# SDR DALA2025100207168

- Difficulty date: September 24, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N828DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31939
- Aircraft time: 32,963 hours, 12,887 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1215720) WHILE PERFORMING LIGHTNING STRIKE INSPECTIONS, MAINTENANCE OBSERVED LIGHTNING DAMAGE AROUND COMMON TO 2/EA FASTENERS LOCATED ON THE FUSELAGE SKIN (P/N 141A3521-38) AT APPROX. STA 278 AND 285 JUST BELOW STR26R. MAINTENANCE REPAIRED DAMAGE PER ERA 598629-14 REV B.
